MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY, INC. INFINITY ADAPTIS TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in the patient.If additional information becomes available, it will be provided on a supplemental report.Device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient experienced a spontaneous increase in swelling and pain which was exacerbated 2 days later.The patient reports increased swelling is very apparent when showering.The surgeon obtained an xray of the foot which showed a medial malleolar stress fracture.Patient was placed in a fracture boot.Rice treatment.8 days later it was reported that the patient was worsening.The patient notes increasing pain at the medial malleolus and fracture site, exacerbated by weight bearing.X-rays taken which show an abundant periosteal reaction about the medial malleolus fracture and increased lucency at fracture line.Total ankle prosthesis appears stable.Treatment options were discussed.Discussed observation with wbat in fracture boot vs nwb with crutches vs surgical treatment.The patient underwent an orif medial malleolus six days later.Adverse event is improving.2 week follow-up of right medial malleolus stress fracture s/p orif medial malleolus.Patient had a right ankle replacement with deformity correction.Patient is doing well, making expected progress and pain is well-controlled.

Brand Name
INFINITY ADAPTIS TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
MDR Report Key12568607
Report Number0001043534-2021-00193
Device Sequence Number14251017
Product Code HSN
UDI-Device Identifier00889797069670
UDI-Public00889797069670
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680005
Device Lot Number1704629
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2021
Initial Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight149